Alert archive / California / Wind Advisories in 2005

Wind Advisory 1, NWS Hanford, CA

October 2, 2005

NWS Hanford, CA issued this wind advisory at Oct 2, 2005, 2:49 PM PDT. It took effect at Oct 2, 2005, 6:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2005, 2:49 PM PDT (21:49 UTC)
In effect from
Oct 2, 2005, 6:00 PM PDT
Expired
Oct 4, 2005, 12:00 AM PDT
In force
30 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 022149
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
249 PM PDT SUN OCT 2 2005


CAZ095-030400-
/X.NEW.KHNX.WI.Y.0001.051003T0100Z-051005T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
249 PM PDT SUN OCT 2 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TUESDAY NIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH THIS EVENING...WITH HIGHER GUSTS TO 50
MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE
EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE
178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ098-099-030400-
/X.NEW.KHNX.WI.Y.0001.051003T0100Z-051005T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
249 PM PDT SUN OCT 2 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TUESDAY NIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH THIS EVENING...WITH HIGHER GUSTS TO 50
MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE
EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US
ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
6 follow-up statements
000 
WWUS76 KHNX 030358
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
858 PM PDT SUN OCT 2 2005

CAZ095-031200-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051005T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
858 PM PDT SUN OCT 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY
NIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY
NIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO
50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE
EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE
178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ098-099-031200-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051005T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
858 PM PDT SUN OCT 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY
NIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY
NIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO
50 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE
EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US
ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KHNX 030546 CCA
NPWHNX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE HANFORD CA
1046 PM PDT SUN OCT 2 2005

CAZ095-031100-
/X.EXT.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
1046 PM PDT SUN OCT 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY
NIGHT...

THE ENDING TIME OF THE WIND ADVISORY HAS BEEN CORRECTED FROM
MIDNIGHT TUESDAY NIGHT TO MIDNIGHT PDT MONDAY NIGHT.

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS
TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS
ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE
178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ098-099-031100-
/X.EXT.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1046 PM PDT SUN OCT 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY
NIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT MONDAY
NIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS
TO 50 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS
ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY.

TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US
ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KHNX 031043
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
343 AM PDT MON OCT 3 2005

CAZ095-031700-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
343 AM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT.

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH BY THIS AFTERNOON...WITH HIGHER GUSTS TO
50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE
EXPECTED TO PERSIST TODAY THROUGH THIS EVENING.

TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH
THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL
EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION.

$$

CAZ098-099-031700-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
343 AM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT.

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS
TO 55 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS
ARE EXPECTED TO PERSIST TODAY AND THROUGH THIS EVENING.

TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S. 395
SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION.

$$

WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/

SANGER
000 
WWUS76 KHNX 031700
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1000 AM PDT MON OCT 3 2005

CAZ095-032300-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
1000 AM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH BY THIS AFTERNOON...WITH HIGHER GUSTS TO
50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE
EXPECTED TO PERSIST THROUGH THIS EVENING.

TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH
THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL
EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

CAZ098-099-032300-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1000 AM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL
INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN.
THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE
AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL
INCREASE TO 20 TO 30 MPH LATER TODAY...WITH HIGHER GUSTS TO 55
MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE
EXPECTED TO PERSIST THROUGH THIS EVENING.

TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S.
395 SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$
000 
WWUS76 KHNX 032304
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
404 PM PDT MON OCT 3 2005

CAZ095-040700-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
404 PM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AN UPPER TROUGH DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA
OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO 
INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED
WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30
MPH LATER THIS AFTERNOON...WITH HIGHER GUSTS TO 50 MPH OVER THE
RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO
PERSIST THROUGH THIS EVENING.

TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH
THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL
EXPERIENCE THE STRONGEST WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
 FOR FURTHER INFORMATION.

$$

CAZ098-099-040700-
/X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
404 PM PDT MON OCT 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AN UPPER TROUGH DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA
OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO
INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS
IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH
LATER THIS AFTERNOON...WITH HIGHER GUSTS TO 55 MPH BELOW THE PASSES
AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH
THIS EVENING.

TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S.
395 SHOULD EXERCISE CAUTION WHILE DRIVING.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
 FOR FURTHER INFORMATION.

$$

DS
000 
WWUS76 KHNX 040641
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1141 PM PDT MON OCT 3 2005


CAZ095-040745-
/X.EXP.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA
1141 PM PDT MON OCT 3 2005

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS WILL EXPIRE AT
MIDNIGHT PDT. WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT...WITH
ONLY ISOLATED GUSTS IN EXCESS OF 35 MPH.

$$

CAZ098-099-040745-
/X.EXP.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1141 PM PDT MON OCT 3 2005

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY FOR THE KERN COUNTY DESERTS WILL EXPIRE AT
MIDNIGHT PDT. WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT.
HOWEVER...OCCASIONAL GUSTS TO AROUND 45 MPH REMAIN POSSIBLE BELOW
THE PASSES.

$$

WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/

SANGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:45 PM PDT, 4 minutes earlier.

Area forecast discussion, Oct 2, 2:45 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
245 PM PDT SUN OCT 2 2005

.SHORT TERM...FOR THE CENTRAL CALIFORNIA INTERIOR...AS EXPECTED,
MUCH COOLER THIS AFTERNOON WITH MOST LOCATIONS ABOUT 10
TO 15 DEGREES COOLER THAN THIS TIME YESTERDAY. THE INITIAL SHORTWAVE
TROUGH PASSAGE USHERED IN STRONG COLD AIR ADVECTION AT ALL LEVELS.
ANOTHER WAVE IS POISED TO CROSS THE AREA OVERNIGHT, PRODUCING EVEN
COOLER READINGS TOMORROW. WITH THIS SYSTEM WILL COME BREEZY
CONDITIONS ACROSS MOST OF THE AREA, ALONG WITH WINDY CONDITIONS
THROUGH THE FAVORED PASSES AND CANYONS OF KERN COUNTY. NICE AREA OF
DARKENING ON THE WATER VAPOR INDICATING SUBSIDENCE WILL ACCOMPANY
THE TROUGH PASSAGE TONIGHT, WHICH WILL HELP STRENGTHEN WINDS AT
THE SURFACE. WILL ISSUE A WIND ADVISORY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS FOR THIS EVENING THROUGH TOMORROW. THE TIMING
BETWEEN MAX SURFACE HEATING AND THE PASSAGE OF THE NEXT SHORT WAVE
IS SLIGHTLY OUT OF SYNC FOR OPTIMUM WIND SPEEDS, BUT FEEL THE WINDS
WILL PICK UP THIS EVENING AS PRESSURE GRADIENTS TIGHTEN AND WILL
REMAIN STRONG ALL NIGHT AS THE UPPER LEVEL ENERGY CROSSES THE
STATE. GRADIENTS REMAIN ELEVATED TOMORROW AS WELL.

TEMPERATURES IN THE SJV TOMORROW WILL TOP OUT IN THE MID-UPPER
70S...A FEW DEGREES BELOW THIS AFTERNOON/S READINGS. A SLOW RECOVER
IS EXPECTED TUESDAY AND WEDNESDAY. MODELS, WITH EVERY RUN, HAVE BEEN
MODERATING THE WARMING TREND, THUS I BUMPED TEMPS DOWN A DEGREE OR
TWO BOTH TUES AND WED.

LATEST VISIBLE SATELLITE IMAGES ARE SHOWING AN EVER INCREASING
AMOUNT OF STRATO-CU DEVELOPING ALONG THE SIERRA NEVADA. HAVE
INCREASED CLOUD COVER ACROSS THE MOUNTAINS TONIGHT TO ACCOUNT FOR
THIS. A QUICK GLIMPSE OUTSIDE REVEALS A BATCH OF LOW-MID STRATUS
CLOUDS NORTH OF THE OFFICE NEAR FRESNO. WITH THE RELATIVELY HIGH
HUMIDITIES HERE IN THE VALLEY...THINKING IS THAT MUCH OF THIS
MOISTURE WILL POOL OVER THE FOOTHILLS AND SOUTH END OF THE VALLEY
OVERNIGHT. PREVIOUS FORECASTER INCREASED GRIDDED CLOUD COVER
OVER THESE AREAS TO ACCOUNT FOR THIS AND I WILL MAKE MENTION OF IT IN
THE LATEST ZONE PACKAGE.

.LONG TERM...FOR WEDNESDAY NIGHT THROUGH SUNDAY...HIGH PRESSURE
ALOFT OVER THE REGION WILL COMBINE WITH A SURFACE HIGH PRESSURE IN
THE GREAT BASIN BRINGING DRY AND WARM CONDITIONS ACROSS CENTRAL
CALIFORNIA THROUGH THE END OF THE WORK-WEEK. THE EURO MODELS PROGS
AN UPPER TO MOVE INTO CALIFORNIA DURING THE WEEKEND. HOWEVER MOST
OTHER GUIDANCE MODELS INDICATE A MUCH WEAKER UPPER SHORT WAVE WILL
PUSH WELL TO THE NORTH ALLOWING FOR THE RIDGE TO REMAIN IN PLACE.
ALTHOUGH WIND FLOW MAY BECOME ONSHORE SATURDAY...EXPECT DRY AND WARM
CONDITIONS TO CONTINUE THROUGH THE WEEKEND.

&&

.AVIATION...LOCAL CEILINGS BETWEEN 060-070 ARE EXPECTED TO DEVELOP
AROUND MIDNIGHT OR 07Z ALONG THE SIERRA NEVADA FOOTHILLS...SOUTH END
OF THE SAN JOAQUIN VALLEY...AND THE TEHACHAPI MOUNTAINS. OTHERWISE
VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST 00Z TUESDAY.
DETAILS CAN BE FOUND IN THE TAFS FOR KMCE...KFAT...AND
KBFL.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY IN EFFECT FOR THE
KERN COUNTY MOUNTAINS AND DESERTS FROM 6 PM PDT THIS EVENING THROUGH
MIDNIGHT PST TUESDAY MORNING.

&&

WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/

MYERS/MV

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.